# SDR 29GA2015061900001

- Difficulty date: June 10, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 32,943 hours, 36,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 658-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED FUSELAGE SKIN DENTED IN 2 PLACES, BETWEEN FS 658.5 AND FS 677, S-1520 AND S-1524.  REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER.
